# SDR MWEA011250

- Difficulty date: September 9, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 41,267 hours, 43,194 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 4055900906
- Part serial: 01042396
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER SIDE EFIS TUBES WENT BLANK ON CLIMBOUT.  NR 2 SYMBOL GENERATOR WENT OFF AND ON FOR ENTIRE FLIGHT.  REMOVED AND REPLACED NR 2 SYMBOL GENERATOR.
